Cancer Home > Drug Interactions With Busulfan Injection
Metronidazole may increase blood levels of busulfan injection, which could increase your risk for side effects. It is generally advised that these medicines not be used together, if at all possible. Talk to your healthcare provider before taking metronidazole during busulfan injection treatment.
Mifepristone may increase the level of busulfan injection in your body, which could increase your risk for side effects. This interaction is more likely to be a concern when mifepristone is taken on an ongoing basis, as opposed to one-time mifepristone dosages that are used to end an early pregnancy.
Phenytoin may decrease blood levels of busulfan injection. However, phenytoin is often given to help prevent seizures during busulfan injection treatment. Therefore, your busulfan injection dosage will likely already be adjusted based on this interaction.
Combining roflumilast with busulfan injection may further increase your risk for developing infections. Talk to your healthcare provider about this potential interaction before using these medicines together.
Busulfan injection may decrease the effectiveness of sipuleucel-T. This is because sipuleucel-T is thought to work by stimulating the body's immune system, while busulfan injection decreases the activity of the immune system. Talk to your healthcare provider about this possible interaction before using these medicines together.
Chemotherapy medicines, including busulfan injection, have been reported to both increase and decrease the effects of warfarin. If you take warfarin during busulfan injection treatment, your healthcare provider may need to closely monitor your prothrombin time ("protime" or PT) and international normalized ratio (INR) to make sure you are receiving the right amount of warfarin.